A local Grothendieck duality theorem for Cohen-Macaulay ideals
2012 (English)In: Mathematica Scandinavica, ISSN 0025-5521, Vol. 111, no 1, 42-52 p.Article in journal (Refereed) Published
We give a new proof of a recent result due to Mats Andersson and Elizabeth Wulcan, generalizing the local Grothendieck duality theorem. It can also be seen as a generalization of a previous result by Mikael Passare. Our method does not require the use of the Hironaka desingularization theorem and it provides a semi-explicit realization of the residue that is annihilated by functions from the given ideal.
Place, publisher, year, edition, pages
2012. Vol. 111, no 1, 42-52 p.
Grothendieck, residue, duality
Mathematical Analysis Geometry
Research subject Mathematics
IdentifiersURN: urn:nbn:se:su:diva-82845ISI: 000313542800003OAI: oai:DiVA.org:su-82845DiVA: diva2:572615